# SDR ASAA2014033107377

- Difficulty date: March 31, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 8,720 hours, 2,481 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Controller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED DURING MASTER CAUTION RECALL, EXTINGUSHED WHEN RESET THE MASTER CAUTION.  ACFT GROUNDED. TESTED  CONTROLLER IAW MM 21-61-20, STEP F.  SYSTEM OPS CHECKED GOOD. NO HISTORY IN LAST 60 DAYS.
